Yuri Latushkin and Stephen Montgomery-Smith, Evolutionary Semigroups and Lyapunov Theorems in Banach Spaces. J. Func. Anal. 127, (1995), 173-197. We present a spectral mapping theorem for continuous semigroups of operators on any Banach space \(E\). The condition for the hyperbolicity of a semigroup on \(E\) is given in terms of the generator of an evolutionary semigroup acting in the space of \(E\)-valued functions. The evolutionary semigroup generated by the propagator of a nonautonomous differential equation in \(E\) is also studied. A "discrete" technique for the investigating of the evolutionary semigroup is developed and applied to describe the hyperbolicity (exponential dichotomy) of the nonautonomuos equation. (tex, dvi, ps, pdf.)


 List of all preprints